# SDR SWIA202157262

- Difficulty date: January 26, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S25-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 310.00 FRAME HAS CORROSION IN MULTIPLE SPOTS BETWEEN STRGR 25L AND 27.   (C-CHECK RO 4/2/2021)    INSTALLED NEW FS 310 STR 24L-24R IAW CRJ 200 SRM 51-42-06 AND 51-42-21 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FROM 337.  NO WEIGHT CHANGE
